# SDR DALA2023062205062

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 14,497 hours, 1,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3401, DURING L3 SLIDE CHANGE LIGHT TEST FAULTED 335111 EMER LT/EPSU 16WL. CORRECTIVE ACTION: REPLACED EPSU AND BATTERY PER A330 AMM 33-51 OP CHECK NORMAL OK FOR SERVICE. (LP 4942924)
